welcome to HealthcareMagic
Montek LC is a combination of Montelukast and Levocetrizine.The use of montelukast in pregnancy is to be done with caution when the potential benefit is more in comparison of the side effect or problem.There are many other options like ebastine;cetrizine or plain levocetrizine can be used but only when necessary.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
2 nd Nov. 2014 Dear Sir, I am suffering from BPH . All test shows O.K. ( PSA—0.86ng/ml , Serum Creatinine –0.7mg/dl ) except enlargement of Prostate i.e. 50x34x37mm, Volume 32 cc and Post void residual urine is 15 cc . In this connection Doctor has advised me to take only FLOTRAL D . I am taking one Tab ( Flotral + Dutasteride) daily this medicine for the last two months but suffering from severe rhinitis ( stuffy nose + Nasal Congestion + Sinus ) due to its side effect . I have discussed this problem with Doctor and he has expressed inability to deal with this problem because one can not use decongestant with this medicines otherwise good effect of FLOTRAL D will be reduced. As such I had consulted with ENT specialist but he also suggested not to take decongestant but advised me to use only Noseclear ( Saline Nasal Spray) Drop. I am using this Drop but this Saline Nasal Spray is also not helping me effectively. Can you suggest any medicine which can solve my Nose (blocked / breathing) problem with out having clash with FLOTRAL D ? OR can I stop using FLORAL due to its Side bad effect and can continue only with Dutasteride which actually reduce the size of Prostate . F. Y. I. : My Uroflowmetry test shows followings :-- Voided Volume : 0923 ml / Max Flow Rate : 020.0ml/Sec. / Average flow rate : 011.9 ml / Sec. / Flow Time : 077.2 Sec. / Time to max. flow : 028.4 Sec. / Voiding Time : 077.2 Sec. / Hesitancy : 00.00 Sec. Please advise . Best Regards, Gurmit Singh Kakkar YYYY@YYYY
I HAVE SOME FORM OF ALLERGIC REACTION I HAVE BROKEN OUT I BIG ITCHY RAISED HIVES AND MY LIPS ARE INCREDIBLY SWOLLEN . I INITIALLY THOUGHT INSECT BITES BUT SINCE THIS MORNING I HAVE MORE ITCHY LUMPS. I HAVE BEEN ON AUGMENTEN ANTIBIOTICS FOR A WEEK FOR SEVER RHINITIS. I CANNOT GET TO DOCTOR OR PHARMACY BUT I HAVE CELESTAMINE TABS. WILL THESE HELP
On 9/15 during a routine exam for pain in the groin, my 10 year old had a platelet count of 93, today it s 76. He has severe Rhinitis CHOA said no blood cancer. No bone marrow was done. RDW is 15.6. I am lost, What can I do? He is overall healthy. He worries alot becasue he is in the gifted program.
Hi i am 31 years old and from severe hairfall from more then 3 years, i have thyroid for that i am taking 62.5mcg thynorom tablet, so it is under control. I have consulted dr, she prescribed me minoxidil 2%, because of that my hair become so hard and dry so she changed it to grocapix gel and tricotan forte tablet, i am following this treatment from more than 2 months but still no effect, even no now my forehead is becoming broad and on top of the head baldness has started plz suggest me something very good, thnx priti
My son is twenty years old he suffers from chronic dizziness. He is on several medications and has a pace maker. Some of the medication he is on causes dizziness. He is on midordine, top oral, paxil, and lamotrifine. We have taken him to the Mayo Clinic and different specialists, but nothing has helped him.
Hi iam 27 yrs old and i have only very sparse hair .it happened before 5 years wen i went to hostel due to salt water.but no improvement after i changed place also .i hav tried minoxidil for more than 6 months but no change .i badly want to improve my hair please tell a suggestion
This is to inform you that my relative Miss Tina Das Roy (age 29) is suffering from IBS problem since 2006.Every year she has been admitted in hospital for 2-3 times due to intolerable pain or cramping spasm around her naval region. Please note that she is a chronic constipated patient. Before 1 or 2 days of the spasmic pain she face heavy constipated problem. Then suddenly acidity problem arise and for that reason it create huge pressure in upper abdomen and sometimes in chest without any prior intimation. Due to heavy constipation gas cannot pass out and several times it gives pressure on upper abdomen. At the same time she started vomiting and as a result of which no oral medicine work on it. Stomach becomes empty and for that dehydration occur and after that sometimes patient becomes senseless. At that time patient feels very cold and suffer from fever and cough. In that critical situation generally we admit her in nursing home or hospitals. In home generally we used to give medicines like Pantapazole, Domperidone-Pan D, Pan DSR ,Rabeprazole, Domperidone-Roles D Roles 20, Dotrin DSR, decolic etc ,Tegibs ,Morease I. In case of critical situation when we unable to give her oral medicine due to vomiting, Drotin, Decolc Zofer injection are given. Last four years we, all our family members are very much disturbed , worried mentally and physically due to her problem and we are not getting any way out of proper treatment or medication. We have done USG 3 times, All Type of Blood Tests, Barium X-ray, Endoscopy but all the reports normal. Now her service related exam will be held on the Month of Dec & Jan, so we are unable to go your Hospital right now, so we request please suggest what to do right now. If your physician is available in Kolkata, please inform us. We are sending this with lots of hope Waiting for reply
Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...
Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...